A 39-year-old female asked:
Disclaimer

Sinus infection 2 days ago on levaquin (levofloxacin) , now my eyes are blood shot, hurting, throat hurts , head hurts , dizzy ! should I go back to dr or is this ok?

1 doctor answer
Dr. Albert Pizzo
59 years experience in Family Medicine
Sinus infection.: This is not ok. You should definitely go back to see your doctor and should make contact as soon as possible. As soon as you are well you should find a way to stop smoking as this will cause you increasing problems and disease.
Answered on Feb 2, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 39-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience in Pain Management
Urgent Care or ER: I am suggesting to visit the urgent care or er for further investigation and treatment. Better safe then sorry.
A 46-year-old female asked:
Dr. Matt Wachsman
35 years experience in Internal Medicine
Doubt it.: without an exam, I can only give general information and with a clearing of color, no fever, chills etc. it goes against infection. On the other hand, ... Read More
A 39-year-old female asked:
Dr. Francisco R. Rodriguez
8 years experience in Urology
Levaquin (levofloxacin): Yes, it can.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month